Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI diarrhea = colonoscopy?! Phil

Posted by Phillipa on May 26, 2009, at 17:50:46

In reply to Re: SSRI diarrhea = colonoscopy?! will_2009, posted by Phil on May 26, 2009, at 17:45:07

Agree with Phil. Also pinch your skin and check to see if it stands up after letting go. And see if your veins are prominent able to be seen as signs of dehydration would or could be the skin test or veins that can't be seen if usually able to be seen. Get some gatorade to replace lost electrolytes. Phillipa or get bloodwork done which will check electroyles . Good luck!!! Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:897794
URL: http://www.dr-bob.org/babble/20090524/msgs/897803.html